Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Stomach pain after taking Imuran


09-20-2015, 05:27 PM   #1
Malicious
 
Malicious's Avatar
 
Join Date: Dec 2014
Stomach pain after taking Imuran

Hey everyone,

So I've been taking Imuran since July (you can see my thread about it below) And for the most part it was going really well.

But for the past few days, I've found after I take it in the morning, I get stomach pains like I used to when I was flaring. The pains have also been happening after I eat breakfast (an hour or more later). Yesterday morning, I waited for hours before I ate breakfast and I was fine.

It's just a bit confusing to have these stomach pains after I take my meds and after I eat on occasion. I also find after I take Imuran it wakes up my bowels for the morning, not sure if that's normal either.
And after I eat breakfast :/

A few nights ago I was waking up in the middle of the nght with extreme stomach pains.

It's just super weird! But it means I've been missing out on work/life and I really need it to stop!
09-20-2015, 08:43 PM   #2
Cog
Senior Member
 
Join Date: Jul 2007
Location: Garnet Valley, Pennsylvania
I really think you need to chat with you Doctor
09-23-2015, 10:08 PM   #3
jaleonard3
 
Join Date: Mar 2015
Location: New Braunfels, Texas
Try taking half of your dose in the morning and half at night. I had the same problem until I did this.


09-24-2015, 06:15 AM   #4
Catherine
Moderator
 
Catherine's Avatar
 
Join Date: Jan 2012
Location: Melbourne, Victoria, Australia

My Support Groups:
When is your next regular blood work due?

I also think you should contact your GI.
__________________
Catherine
Mother of Sarah dx aged 16, Jan 2012
DX - CD 1/12, asthma
Small bowel to small bowel fistula

Meds: ), azathioprine 200mg, Mesalazine 1.2g x 2, seretide 250 x 2 (asthma), ventolin (as needed)

Currently no supplements.

Has previously taken Multi B, Caltrate, B12 & Iron

Prednisolone (from 30 mg 01/02/2012 to 17/06/2012, 30mg 24/10/12-28/12/12, 50mg 24/1/13-27/4/13)
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Stomach pain after taking Imuran
Thread Tools


All times are GMT -5. The time now is 04:34 AM.
Copyright 2006-2017 Crohnsforum.com